# SDR C1HA200181014

- Difficulty date: August 4, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Switch
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

On departure landing gear was retracted and handle moved to off the rt. gear door lite illuminated followed COM procedures and lite went off.ACTION TAKEN:cleaned door door lock switches, cables, and macheanisms checked normal.
